It could go either/or. Some women bleed normally, some dont bleed as long, some bleed longer. Every woman is different and any one of those options is perfectly normal. I know this doesnt tell you much but there is no one answer for this question. You will just have to see how it goes. Eventually, the longer you use hormonal types of birth control, your periods should get lighter, as hormonal birth control decreases the formation of the uterine lining that is shed each month as your "period" Some women are very lucky and only get light spotting but every woman usually experences a lighter flow than usual.
- NuvaRing Information for Consumers
- NuvaRing Information for Healthcare Professionals (includes dosage details)
- Side Effects of NuvaRing (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 9 Mar 2011 • 1 answer
Posted 12 May 2012 • 1 answer
I started using NuvaRing three months ago. As it said in the little booklet it is possible to change
Posted 18 Dec 2014 • 1 answer
Posted 22 Dec 2014 • 1 answer
Posted 7 Mar 2015 • 1 answer